Chemotherapy-induced peripheral neuropathy often appears in the cancer patients and sometimes limits dose-intensity of the anti-cancer agents. Common symptoms include a peripheral sensory neuropathy such as paresthesia and tingling, peripheral motor neuropathy such as loss of deep tendon reflexes and distal muscle weakness. Autonomic disturbance including constipation, orthostatic hypotension and urinary retention also appear. Since a diagnostic criterion of drug-induced peripheral neuropathy has not been established, its diagnosis often depends on appearance of bilateral symptoms after certain period of the drug exposure, amelioration of symptoms by the drug reduction, and lower action potential in a nerve conduction study. In addition to cytotoxic agents including taxan, platinum and vinca alkaloid, bortezomib and thalidomide are also likely to have peripheral neuropathy. Several pathogenic mechanisms of chemotherapy- induced peripheral neuropathy have been proposed. Axonopathy is caused by axonal transport inhibition via microtubule disruption by taxan, vinca alkaloid and thalidomide. Bortezomib and platinum cause neuronopathy in association with mitochondria-mediated apoptosis. Inhibition of neurotrophin is thought to be involved in bortezomib-induced neuronopathy. Myelinopathy is caused by interferon alpha, which may enhance auto-reactive T lymphocytes. In order to achieve enough dose-intensity of chemotherapy, prevention and symptom amelioration of chemotherapy-induced neuropathy are important. Supplement of calcium and magnesium was suggested to be effective for prevention. Vitamin B6 and B12, pregabalin, tricyclic antidepressant and herbal preparation are sometimes employed for amelioration of symptoms. Since discontinuation or reduction of the causative agent is generally required in case of severe chemotherapy-induced neuropathy, careful consideration should be given individually.